# SDR IKBR2020072100003

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N250JH
- Make and model: Cirrus SR22
- Aircraft serial: 3993
- Aircraft time: 1,230 hours
- Engine: Cont IO550N
- Engine time: 1,230 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Damaged
- Location: Data Logger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FOUND STALL WARNING AND FUEL QUANTITY CIRCUIT BREAKERS TRIPPED ON TROUBLESHOOTING,  FOUND CONNECTOR P1048 AND J1048 AT BS 293 FOR THE RECOVERABLE DATA LOGGER CORRODED,  BURNED,  AND MELTED.  INSTALLED A NEW P1048 CONNECTOR AND INSTALLED REPAIRED DATA LOGGER.
